I took Plan B a day or 2 before my ovulation day according to my app. He used the pull out so I decided to get Plan B just in case. 2 weeks later I had 2 days of light brown discharge then it stopped. I was due for my period 3 days ago now and haven't started. I have sore breasts and have made myself so anxious I can't function. Is this normal?
Have you done an early detecting pregnancy test?
If it's not pregnancy, then it could just be the huge dose of artificial hormone in Plan B. That can cause those symptoms, sometimes for weeks afterwards. Sometimes even longer, for some women.
Being so close to ovulation, I'd have opted for the other emergency pill called Ella (Ulipristal Acetate). It's the only pill proven can prevent pregnancy during the 24 hours around & during ovulation, itself, but even that pill is not guaranteed. Plan B might help in that situation, but there's no evidence. You can see that about Ella, on the Ella Manufacturer's website.
Unless you chart your fertility symptoms each day, you'll not know exactly when you're ovulating, as it's only a few hours within your fertile window. So it's impossible to know how close you were.
I hope that it was able to help.
Have you taken a pregnancy test yet? I'm kind of in the same predicament. I was due 3 days ago, I had sex on the 15th, 6 days after my period. Bled the tiniest bit after about 4 days after and have been feeling on and off symptoms like nausea, cramping, burping, lower back ache but funnily enough, no breast pain which I usually get really bad before my period. It's driving me mad.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.